HI. I used to be on the pill I stopped taking it last november. these past few months i’ve had my period most of the time late (i was never on time until the pill) but just recently i’ve felt my lower abdomen and stomach area tighten (have not done anything different in my diet and exercise). my last period lasted 3 days and normally it last about 5. I’ve also been experiencing at lot of indigestion after i eat (doesnt matter what). sometimes i feel sharp pains going through my stomach. could i be pregnant?”
If you’ve been having unprotected sex, then yes, you could be pregnant—but it’s not
likely. Believe it or not, it is possible for a woman to have bleeding that seems a lot like a period, even while she’s pregnant, and women have been known to experience this period-like bleeding for as many as four to five months after conceiving. It’s quite rare, but it has been reported (and as you may imagine, it makes establishing a due date really complicated). But, on the other hand, the symptoms that you have also have other causes besides pregnancy. Indigestion and stomach pains are pretty common in un-pregnant people, and the stomach tightening could very well be related to the indigestion you’ve been having. A simple way to settle the question is to take a pregnancy test.